MathSciNet Relay Station
MathSciNet bibliographic data
MR923047 (89a:35179) 35Q20 (35B99)
Golse, François; Lions, Pierre-Louis; Perthame, Benoît; Sentis, Rémi Regularity of the moments of the solution of a transport equation. J. Funct. Anal. 76 (1988), no. 1, 110–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement